MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® LOCI CA 19-9 FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® LOCI CA 19-9 FLEX REAGENT CARTRIDGE
Model Number 10464358
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding a discordant, falsely elevated cancer antigen 19-9 (ca19-9) result on a patient sample obtained on a dimension vista 500 system.Siemens is investigating the event.
 
Event or Problem Description
A discordant falsely elevated cancer antigen 19 (ca19-9) patient sample result was obtained on a dimension vista 500 system during validation of a new ca 19-9 lot.The result was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant ca19-9 result.
 
Additional Manufacturer Narrative
Additional information (b)(6) 2022: siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the falsely elevated loci cancer antigen 19 (ca19-9) patient sample result.Hsc reviewed the instrument data logs and information provided by the customer.No product non-conformance was identified with the ca 19-9 assay or the dimension vista 500 system.A siemens internal investigation was performed with an available ca19-9 assay lot retained by the manufacturer.The cause of the event is unknown.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial was filed (b)(6) 2021.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® LOCI CA 19-9 FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
james morgera
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key12392361
Report Number2517506-2021-00226
Device Sequence Number4699289
Product Code NIG
UDI-Device Identifier00842768028533
UDI-Public00842768028533
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model Number10464358
Device Catalogue NumberK6457 SMN 10464358
Device Lot Number21091BB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/10/2021
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown